# SDR ASAA2018021223529

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,864 hours, 6,770 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2911
- Condition: Faulted
- Location: Nr 1
- Part time: 20,884 hours, 6,776 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON COMPLETING T/C 78273000, FOUND THE NR 1 ENGINE FAULT MESSAGE  73-30791, SHORT TIME FAULT, PS3 SIGNALS DISAGREE. ACFT GROUNDED.  REMOVED AND REPLACED THE EEC IAW AMM 73-21-60, GROUND VERIFICATION TEST PASSED.
